Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Have acne. Taking diane35. Is that a side effect? Any other contraceptive?

Hello doc.. I took diane35 pills last 2011 for almost a year. My skin was very clear and clean. But wen i stopped and resumed again june 2012, iv noticed acne came out. I did not continue the pill and managed the acnes by taking roaccutane capsule for a month. But this year month of january, i decided again to restart diane 35 pills as a contraceptive . For first weeks i noticed pimples came out and more for the following weeks. I finished now the pills. But im worried if ill still continue this for month of february. Or ill take another brand of pills?. I feel really bad of pimples i have now and scared to be worse again. I really need advise doc. Ill wait for the reply.
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.

Oral contraceptive pills are good in controlling acne.

This fluctuation in sevearity of acne was due to stoppage of pills.

You can continue with the same pills,

It will take some time to show response.

There is no need to change brand.

Please meet a dermatologist and discuss regarding this.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Wed, 24 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor